Hello, i am an 18 year old male.
For the past 2+ months i have been feeling a wide range of symtpoms i cant lead to anything.
It started with one sided heaviness one side of my head, to one sided body weakness. I was consulted by a doctor and he didnt think much of those symptoms. He was more intrested in that i may have double vision. However, i didnt ever really feel or notice this.
I was prescribed Lexapro for anxiety/depression. I took it for abought 5 weeks and noticed that most of the symptoms still exsisted but not as often. I was fed up with lexapro's urge to keep me up at night and i honestly didnt really feel any effects of it. It has been abought 2 weeks now sence i last took lexapro.
For the past 3 weeks i been getting strange involuntary head spasms. I suspect this be to the fact that i need to be on my stomach to fall asleep at night and wake up with mild back pain and neck stiffness.
I noticed a sence of confusion and lack of attention. For the past 4 days i have been experiancing dizziness. Mild case, however it seems to presist more when i stand up or lay down on my back. I also come across a feeling as if my body moves with the beat of my heart. When i lay down my body feels like it is slightly moving to the rythm of my heart?
I thought it upon myself that i am experiancing massive anxiety/depression. I spend most of my life now in fear and worry. I'm losing the energy to do the things i once loved to do before.
If someone can relate or even give me some advise, it would do me a great deal of happiness that u dont know.
Also, i have pending thoughts of trying:
anouther anti-depressant, counseling and most of all quit smoking.
Recognize the risks associated with Crohn’s disease.
Did you know that one in six US adults has high cholesterol?
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?